# SDR REXA201100806

- Difficulty date: November 6, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N825AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8025
- Aircraft time: 15,017 hours, 12,585 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Knob
- Condition: Sticks
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM STICKS AND RUNS FULL DEFLECTION LEFT.  CLEARED RUDDER TRIM KNOB.  OPS CHECK GOOD IAW AMM 27-20-00.
